MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926008220
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).
 
Event or Problem Description
It was reported that the stent moved on balloon.The target lesion was located in the circumflex artery.A 2.25 x 8mm synergy ii stent was advanced and had difficulty passing through two implanted stents and ultimately did not cross.Upon drawing the device back, the stent moved on the balloon.The stent and delivery system were able to be pulled out as the proximal section of the stent was still attached.The procedure was completed with another synergy stent.No patient complications were reported and the patient was well.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: synergy ii us mr 2.25 x 8mm stent delivery system was returned for analysis.The stent was damaged the entire length and had moved in a distal direction on the balloon.The distal stent struts were bunched and overlapping.The manufacturing crimp data for this device was reviewed and there were no issues noted with the production of this unit.The maximum stent profile was within spcification.The balloon cones were reviewed and no issues were noted.The balloon had not been subjected to any significant positive pressure.There were crimp markings evident on exposed section of the balloon wall indicating crimp contact between the balloon and the stent at the time of manufacture.A visual and tactile examination of the device revealed multiple hypotube kinks.An examination of the shaft polymer extrusion found no issues.The bi-component bond showed no signs of damage.The tip was visually and microscopically examined and damaged was noted.No other issues were identified during the product analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is caused by other device as another device/drug/subsequent procedure caused the complaint event.(b)(4).
 
Event or Problem Description

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7426769
Report Number2134265-2018-02962
Device Sequence Number145374
Product Code NIQ
UDI-Device Identifier08714729839965
UDI-Public08714729839965
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2018
Device Model NumberH7493926008220
Device Catalogue Number39260-0822
Device Lot Number0021063553
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2018
Initial Date Received by Manufacturer 03/21/2018
Supplement Date Received by Manufacturer04/25/2018
Initial Report FDA Received Date04/12/2018
Supplement Report FDA Received Date05/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1